# SDR DHL2003742560

- Difficulty date: November 25, 2003
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 57,477 hours, 36,433 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Mount Bracket
- Condition: Cracked
- Location: Nr 2 Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  NR 2 SLAT INBD TRACK UPPER MOUNT INBD L-ANGLE IS CRACKED.  REMOVED DAMAGED ANGLE AND FABRICATED NEW FROM BAC1505-100617 PO 900411 DIM 9.25 X 1.25 INCH AS PER SAMPLE IAW 727 SRM 57-10-2 FIG 3.  NEW ANGLE TREATED AND PRIMED IAW 727 SRM 51-10-2,  INSTALLED IAW 727 SRM 51-30-2.  LEAK CHECK GOOD IAW B727 MM 27-81-00.
